I've been on cymballta for 4 days for fibromyalgia and it seems to be helping, however I have been experiencing high blood pressure like 143/117 and terrible headaches in the back of my neck. If I stop taking it after 4 days should I have any issues with withdrawl? Please help at the end of my rope it helps one thing but causes other problems
Hi Louisianagirl. If you've only been on the Cymbalta for 4 days you can quit now without any difficulties. However talk T your Dr before quitting. Head aches & what not are normal side effects with Cymbalta & they do ease with use. It takes a week or 2 for your body to start adjusting & side effects to start wearing off. If you can be patient please try to. Your Dr can help
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 3 answers
Posted 25 Jan 2013 • 3 answers
Posted 3 Apr 2013 • 4 answers
Posted 27 Mar 2014 • 1 answer
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
Posted 30 Nov 2014 • 2 answers